# SDR VQI2013F00014

- Difficulty date: May 1, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 3465
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: 746A000006
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN DISPATCHER RECEIVED AN AIRCELL CALL REGARDING A STRONG SMELL IN CABIN AND COCKPIT THAT SMELLED LIKE "SHARPIE MARKER".  MX CONTROL SPOKE WITH CAPT AND CONFIRMED THERE WAS NO SMOKE IN CABIN OR COCKPIT AND THERE WAS NO ELECTRICAL OR BURNING SMELL.  CREW SELECTED OVERIDE ON BLOWER AND EXTRACT PUSHBUTTONS AND SELECTED CABIN FANS OFF.  MX ADVISED CREW TO TURN OFF IFE PRECAUTIONARY AND ACFT PROCEEDED TO DESTINATION WITHOUT INCIDENT.  CREW WROTE UP IN LOG BOOK " INBOUND ACFT LOG BOOK WRITE UP- STRONG SMELL IN COCKPIT ANDCABIN WHILE ENROUTE AFTER TROUBLESHOOTING SMELL WENT AWAY AFTER BLOWER AND EXTRACT PB`S WERE SELECTED TO OVERRIDE AND CABIN FANS WERE TURNED OFF.  MX TROUBLESHOT ODOR TO TRIM AIR PRESSURE REGULATING VALVE 14HK AND REPLACED AMM 21-63-52-04 AND PERFORMED OPS CHECKS WITH NO SMELL NOTED.  IFE WAS ALSO INSPECTED WITH NO FINDINGS REF AMM 44-27-00.  NO FURTHER REPORTS OF THIS ON SUBSEQUENT FLIGHTS.
